MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954680
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 03/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the ventralight st mesh (device 2).An additional supplemental emdr was submitted to represent the ventralight st mesh (device 1).Note, the manufacturing date (15-may-2016) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2016 - patient was diagnosed with two separate incisional hernias thereby underwent laparoscopic repair with implant of ventralight st mesh (device 1 and 2).Per op notes, ¿a left subcoastal stab incision was made.Hernia defects were identified which were slightly obscured by the omentum and it was taken down.Two separate hernias were noted.Midline hernia just above the umbilicus and left lower quadrant hernia.The fascial defects were closed with absorbable suture and trans-fascial sutures.A ventralight st mesh (device 1) was placed intra-abdominally and anchored to the anterior abdominal wall with suture and absorbable tacks which covered the midline fascial defect.A ventralight st mesh (device 2) was placed to cover the left lower quadrant fascial defect and secured to the abdominal wall with suture and absorbable tacks.¿ (b)(6) 2018 - patient was diagnosed with recurrent incisional hernia thereby underwent robotic assisted laparoscopic repair with excision of ventralight st mesh (device 1 and 2) and implant of synthetic mesh.Per op notes, ¿a left subcoastal stab incision was made.Adhesions in the left upper and lower quadrant and mid abdominal wall were noted and lysed.The hernia defect was identified and noted an even traction of previously placed mesh (device 1 and 2) into the hernia sac.Hernia sac was incised and the previously placed mesh were completely mobilized out of the hernia defect, amputated and set aside.The defect was then closed with suture.A synthetic mesh was placed to the anterior abdominal wall and secured with sutures.¿.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24797625
Report Number1213643-2026-00439
Device Sequence Number10706937
Product Code FTL
UDI-Device Identifier00801741031656
UDI-Public(01)00801741031656(17)180528(10)HUAS1067
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2018
Device Catalogue Number5954680
Device Lot NumberHUAS1067
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight101 KG